On generalized Lambda_theta sets and maps

M. Caldas, Maximilian Ganster, D. N. Georgiou, S. Jafari, T. Noiri

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)51-64
JournalQuestions and answers in general topology
Volume24
Issue number1
Publication statusPublished - 2006

Cite this

Caldas, M., Ganster, M., Georgiou, D. N., Jafari, S., & Noiri, T. (2006). On generalized Lambda_theta sets and maps. Questions and answers in general topology, 24(1), 51-64.

On generalized Lambda_theta sets and maps. / Caldas, M.; Ganster, Maximilian; Georgiou, D. N.; Jafari, S.; Noiri, T.

In: Questions and answers in general topology, Vol. 24, No. 1, 2006, p. 51-64.

Research output: Contribution to journalArticleResearchpeer-review

Caldas, M, Ganster, M, Georgiou, DN, Jafari, S & Noiri, T 2006, 'On generalized Lambda_theta sets and maps' Questions and answers in general topology, vol. 24, no. 1, pp. 51-64.
Caldas M, Ganster M, Georgiou DN, Jafari S, Noiri T. On generalized Lambda_theta sets and maps. Questions and answers in general topology. 2006;24(1):51-64.
Caldas, M. ; Ganster, Maximilian ; Georgiou, D. N. ; Jafari, S. ; Noiri, T. / On generalized Lambda_theta sets and maps. In: Questions and answers in general topology. 2006 ; Vol. 24, No. 1. pp. 51-64.
@article{b0c619ea6a9348779070902682f0c861,
title = "On generalized Lambda_theta sets and maps",
author = "M. Caldas and Maximilian Ganster and Georgiou, {D. N.} and S. Jafari and T. Noiri",
year = "2006",
language = "English",
volume = "24",
pages = "51--64",
journal = "Questions and answers in general topology",
issn = "0918-4732",
number = "1",

}

TY - JOUR

T1 - On generalized Lambda_theta sets and maps

AU - Caldas, M.

AU - Ganster, Maximilian

AU - Georgiou, D. N.

AU - Jafari, S.

AU - Noiri, T.

PY - 2006

Y1 - 2006

M3 - Article

VL - 24

SP - 51

EP - 64

JO - Questions and answers in general topology

JF - Questions and answers in general topology

SN - 0918-4732

IS - 1

ER -